# SDR O2GA2015042484501

- Difficulty date: April 19, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N845KA
- Make and model: Beech B300
- Aircraft serial: FL845
- Aircraft time: 747 hours, 531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000175
- Part serial: FL845
- Condition: Damaged
- Location: Te Flap
- Part time: 747 hours, 531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TAIL OF WING LOCKER HARDWARE CAUSING DAMAGE TO THE UPPER SKIN OF THE LT INBD FLAP ASSEMBLY.  THE FLAP ASSEMBLY WAS REMOVED & SENT FOR REPAIR.  FLAP ASSEMBLY WAS RE-INSTALLED.  COMPLIED WITH SERVICE BULLETIN SB-14-BC-01 FOR WING LOCKER HARDWARE REPLACEMENT DUE TO SIZING.  ACFT WAS RETURNED TO SERVICE.
